MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235250-28
Health Effect - Clinical Codes Occlusion (1984); Thrombosis (2100)
Date of Event 12/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.There was no reported device malfunction and the product was not returned as the scaffold remains in the anatomy.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of occlusion and thrombosis, as listed in the absorb gt1 instructions for use (ifu), are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that the patient presented with chronic stable angina.The index procedure on (b)(6) 2016 was to treat a lesion located in the mid left anterior descending (lad) artery at the junction of the lad bifurcation and diagonal.No disease in the diagonal.Quantitative coronary angiography determined the vessel diameter to be 2.75mm.Predilatation was performed using a semi-compliant balloon at high pressure with residual stenosis reduced to less than 20%.A 2.5x28mm absorb gt1 was implanted; however, there was no flow through the diagonal.A guide wire was advanced to dilate the diagonal which got the flow back but needed a small stent in place distal to the absorb gt1 in the lad.The scaffold and stent should not be in contact; therefore, they were not overlapped.After succeeding with the diagonal stenting, the lad at the absorb gt1 site thrombosed locally in the scaffold.A 2.75x15mm nc non-abbott balloon catheter was used to reinflate the scaffold at 18 atmospheres and it was a success angiographically.The final angiographic residual stenosis was less than 10%.The cardiologist believes that he should have monitored the act level more closely as it was below 200 and it could have been the cause of the peri procedural thrombosis in the scaffold.The patient was placed on ticagrelor post thrombosis.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6227449
Report Number2024168-2017-00146
Device Sequence Number976418
Product Code PNY
UDI-Device Identifier08717648212987
UDI-Public(01)08717648212987(17)170408(10)6040961
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2017
Device Catalogue Number1235250-28
Device Lot Number6040961
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;